Just to let you know that lately the heavy periods that I was struggling with in the spring are getting lighter after I began walking the dogs more frequently and cut back on my calories. I'm not sure if this has anything to do with the weight loss, but I've noticed that my stomach seems to be shrinking rather rapidly.
My typical lunches & afternoon snacks are beginning to make me nauseous and are also giving me heartburn. I felt full after eating just a few slices of cheese and a snack of peanut butter, does that sound unusual? I don't want to lose too much, my body has always been an issue for me & my parents, they either think I'm too fat or thin, no matter what I weigh, they're never satisfied with it.
The part of my disability that "gestates" my delusions, re: Neopets, causes me to actually GAIN weight. That's mostly caused by my psyche meds upping my prolactin levels. I've talked to my therapist about and she disagrees.Ithink she's taking the wrong approach. The time between when the delusions arrived and the conception of future ones has sped up DRASTICALLY since I've been put on new drugs AND had my old ones increased.
What REALLY worries me is that 2 of the old ones that were lost were psychotic. I know it's bad for my health for me to keep putting myself through it, but I can't really stop it. It's also detrimental to the Neopets that'll "gestate" further on because my weight increases the chances of losing THEM too.
The good news is that I feel less tired & bloated since trimming down. However, I've seen other members of my disability program centre go through the same thing. One of these women has Asperger's like myself and weighs over 400 pounds, it's common to see members who are in the 300 pound range there, however I think the majority of them are in group homes, as it's usually the slimmer more high-functioning ones who attend most of the activities and outings.
The woman who's over 400 has a LOT of delusions and doesn't come to the centre that often because her size limits her mobility. Is there anything I can do to avoid the same fate?